# SDR UPS02437812

- Difficulty date: February 25, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 240 RBL 30 SEAT TRACK CROWN FOUND CRACKED DUE HANDLING.  SEAT TRACK REPLACED SRM 51-10-01.
